Levetiracetam-induced leukocytoclastic vasculitis
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Drug-induced leukocytoclastic vasculitis is a small-vessel vasculitis that most commonly manifests with palpable purpuric lesions on gravity-dependent areas. Vasculitis occurs within weeks after initial administration of medication and demonstrates clearance upon withdrawal of medication. Levetiracetam, a pyrrolidone derivative, is used as an adjunctive therapy in patients with refractory focal epilepsy, myoclonic epilepsy, and primary generalized tonic–clonic seizures. We present a case of a 14-year-old female, who developed cutaneous small-vessel vasculitis within 8 days of initiation of levetiracetam. Vasculitis was successfully managed by discontinuation of medication and systemic corticosteroids. This adverse reaction, to the best of our knowledge, has not been previously reported in literature....

http://www.ijp-online.com/article.asp?issn=0253-7613;year=2017;volume=49;issue=1;spage=124;epage=126;aulast=Gupta
Dr. M●●●p P●●●l and 2 other likes this
Like
Comment
Share